Kleinian Groups and Symmetry of Domain Structures with Branching

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 373-376)

Main Theme:

Edited by:

V.G. Baryakhtar

Pages:

815-0

DOI:

10.4028/www.scientific.net/MSF.373-376.815

Citation:

E.D. Belokolos "Kleinian Groups and Symmetry of Domain Structures with Branching", Materials Science Forum, Vols. 373-376, pp. 815-0, 2001

Online since:

August 2001

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.